# SDR AWXA200300405

- Difficulty date: April 4, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 19,534 hours, 7,544 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK FILIFORM CORROSION WAS FOUND ON UPPER SURFACE OF RT INBOARD CABIN SEAT TRACK AT FORWARD END OF FR 20.  MAINTENANCE REMOVED CORRODED RT INBOARD CABIN SEAT TRACK AT FORWARD END OF FR 20; FABRICATED A NEW REPLACEMENT SEAT TRACK; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 PG 28-30, 32, 39, & 41, FIG 12, 13, & 18.
